# SDR DALA2016022201301

- Difficulty date: February 19, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN AFT CORNER ON INBD GUIDE VANE AT LT WING OTBD FLAP, POSITION 3, BS XV1=211.  AFT CORNER ON INBD GUIDE VANE AT LT WING OTBD FLAP BS XV1=211 WAS REPAIRED IAW ER/A 492663-14MA, REV ORIGINAL.
